Get your Health question answered in 3 easy steps

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Should my husband stop taking simvor 40 after a stroke ?

my husband had taken simvor 40 40mg after having stroke since january 2011, the problem is he always got cramp , should i stop taking this tablets.He prefer to take omega plis 3, gingo biloba, nervit B, I need to hear your advice. Tq Gender: man,age:56, height 5.2m, 74 kg, medical history:mother diabetes and high blood Treatment history: Didin t take any medicine since the doctor informed he had hypertention 2003.
Sat, 14 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Dear Asnah! Thank you for choosing health care magic. Simvor is the drug which controls high cholesterol levels in blood. Cramps could be one of the possible documented side effect of Simvor group drugs. I strongly advise your husband to conact his family physician before taking any further decision on medication. I wish him a speedy recovery and good health.
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
hello,
simvor is for lowering his cholesterol level.
muscular problems are the side effects of statins or simvor.
so consult your family doctor about it.
keep control in blood sugar level and the cholesterol level.
other drugs your doctor prescribed are ok. continue them.
take care
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband had a stroke 4 months ago. He was doing very well with physical therapy. In the last week he is having troubles with appetite, strength, weird clearing of throat, things taste salty, and itching. He was taking Atorvastatin 20 mg @ night, Clopidogrel 75 mg, but his Dr. took him off. He is still taking Amlodipine Besylste 10 mg., Pantoprazole 40 mg. Add last week by his Dermatologist for a skin condition Pentoxifylline 400 mg. The same Dr. game him a shot I m not sure it was the same. He took him off Dexamethasone .75mg and Doxycycline 100 mg. What should I do he has reverted back, A week and a half ago before all these changes he was walking well enough by himself and driving himself to his appointments.

doctor1 MD

Age of my daughter is 16 years now from age of 11 her eyes used to automatically move in upward direction and she dint respond when she had this, this used to last for 1 or 2 mins. We consulted the doctor and he suggested to take encorate 300.from march 2010 she used to take the medicine the name are 1.encorate 500 2. encorate 300 and salcol. as advised by a doctor of fortis, noida. due to some reason she stopped taking medicine from last 6 months. on 5th Jan night she had first stroke, it was for 5min. my daughter was unconscious during this time, her whole body was firm and dint move, she didn t respond to us and saliva came out from her mouth. Please guide us what to do if she will get it again. how should we handle this and please suggest whom should we consult.for treatment in kolkata? We hope for your early response.

doctor1 MD

Dear Doctor I am writing on behalf of my brother. He is 57 years old and has had a DVT (cannot remember when), a mild stroke at the end of 2009 and takes warfarin daily. In the last couple of months he has developed severe dermatitis and was prescribed betnovate cream. His symptoms have since worsened and he now has a swollen face and hands and 15 boils. He has discontinued using any cortisone cream - which he believes was exacerbating the condition - and has been using aqueous cream only. Last week I bought him a vitamin B complex which also has beta carotene , vitamin C and E and biotin. We also added tea trea oil to the aqueous cream. Although he is looking worse, he says he does feel a bit better. I have also tried to encourage him to stop eating wheat and bought maize bread to replace the regular brown bread he eats. His diet is generally not bad, although my mother believes he should be drinking less coffee, more water and more fruit. He does not drink alcohol, but does smoke. He is not overweight and walked regularly but is now effected if he is out in the sun (we live in South Africa). He has been doing a fair amount of reading and now believes he may have TB in his glands! He is not on a medical aid and can only see a dermatologist at the Government hospital in September. He is also unemployed and living with my mother and I wonder if there stress factor involved because of this. Any advice would be greatly appreciated. I look forward to hearing from you. Regards Felicity Pitchford

Recent questions on Statin

doctor1 MD

I am 61 years, 163 Cm, 70 kg. Angioplasty was done in 2005 and due stent problem again in 2011. I take statins (10 mg once a day) since 2005. It has raised my SGOT to 57 which I know at the moment is not alarming. I think I cannot stop taking statins. Is there a way to decrease my SGOT values or at least arrest to present values?

doctor1 MD

I am on statins in fits and starts. They affect my eyes, which water like mad sometimes, they also have a profound affect on my vision. My Father died of a stroke, had high blood pressure etc. I have tried all sorts of diets and suppliments inbetween statins to try and maintain the lower cholestarol they produce but it just keeps going back up. It's now 8.9!

doctor1 MD

My alt and ast was 100. I was told I had fatty liver. I am on 4 blood pressure medicines. Can these cause fatty liver. edarbyclor,labetalol,norvac lisinipol. I also take 10mg simvastatin. I had no problems with fatty liver until I started taking edarbyclor labetalol. Thanks

doctor1 MD

My question is, Can I take Testoril if I am taking Valsartan and Atorvastatin ................. I am told it has no side effects and is all natural ingredients. If ok, should I start with a small portion at first?

doctor1 MD

I have been on Hypocol & Cholenol for the past 3 years. These are supplements to reduce cholesterol and they contain statin . Recently, about 2 months ago, I went on a vegan diet, taking only 2 meals a day and walking briskly on the treadmill for...

doctor1 MD

I am or was active ++74yr old still working part time as Physio and want to restore to previous normality. I have had severe muscle pain (Rhabdomyalgia) on exertion for the last 6mths as result of taking Crestor (stopped after only 1mth). Great...